Academic Journals Database
Disseminating quality controlled scientific knowledge

Transactions on Combinatorics

ISSN: 2251--8657
Publisher: University of Isfahan


ADD TO MY LIST
 
Full friendly index sets of slender and flat cylinder graphs

Author(s): Wai Chee Shiu | Man-Ho Ho
Volume: 2
Issue: 4
Year: 2013
Directionally n-signed graphs-III: The notion of symmetric balance

Author(s): P.Siva Kota Reddy | U. K. Misra
Volume: 2
Issue: 4
Year: 2013
Graphs cospectral with a friendship graph or its complement

Author(s): Alireza Abdollahi | Shahrooz Janbaz | Mohammad Reza Oboudi
Volume: 2
Issue: 4
Year: 2013
Graph theoretical methods to study controllability and leader selection for dead-time systems

Author(s): Majdeddin Najafi | Farid Shaikholeslam
Volume: 2
Issue: 4
Year: 2013
Reciprocal degree distance of some graph operations

Author(s): Kannan Pattabiraman | M. Vijayaragavan
Volume: 2
Issue: 4
Year: 2013
Roman game domination subdivision number of a graph

Author(s): Jafar Amjadi | Hossein Karami | Seyed Mahmoud Sheikholeslami | Lutz Volkmann
Volume: 2
Issue: 4
Year: 2013
The Hosoya index and the Merrifield-Simmons index of some graphs

Author(s): Asma Hamzeh | Ali Iranmanesh | Mohammad Ali Hosseinzadeh | Samaneh Hossein-Zadeh
Volume: 1
Issue: 4
Year: 2012
On a relation between Szeged and Wiener indices of bipartite graphs

Author(s): Lilly Chen | Xueliang Li | Mengmeng Liu | Ivan Gutman
Volume: 1
Issue: 4
Year: 2012
Toeplitz graph decomposition PDF available

Author(s): Samira Hossein Ghorban
Volume: 1
Issue: 4
Year: 2012
On label graphoidal covering number-I PDF available

Author(s): Ismail Sahul Hamid | Arumugaperumal Anitha
Volume: 1
Issue: 4
Year: 2012
A simple approach to order the multiplicative Zagreb indices of connected graphs PDF available

Author(s): Mehdi Eliasi
Volume: 1
Issue: 4
Year: 2012
Determinants of adjacency matrices of graphs PDF available

Author(s): Alireza Abdollahi
Volume: 1
Issue: 4
Year: 2012
Hosoya and Merrifield-Simmons indices of some classes of corona of two graphs PDF available

Author(s): Mohammad Hossein Reyhani | Saeid Alikhani | Mohammad Ali Iranmanesh
Volume: 1
Issue: 4
Year: 2012
Energy of binary labeled graphs

Author(s): Pradeep G. Bhat | Sabitha D'Souza
Volume: 2
Issue: 3
Year: 2013
Bounding the rainbow domination number of a tree in terms of its annihilation number

Author(s): Nasrin Dehgardi | Mahmoud Sheikholeslami | Abdollah Khodkar
Volume: 2
Issue: 3
Year: 2013
Two-out degree equitable domination in graphs

Author(s): Ali Sahal | Veena Mathad
Volume: 2
Issue: 3
Year: 2013
On the Nomura algebras of formally self-dual association schemes of class 2

Author(s): Azam Hosseini | Amir Rahnamai Barghi
Volume: 2
Issue: 3
Year: 2013
A note on the total domination supercritical graphs PDF available

Author(s): Abdollah Alimadadi | Changiz Eslahchi | Nader Jafari Rad
Volume: 1
Issue: 3
Year: 2012
The eigenvalues and energy of integral circulant graphs PDF available

Author(s): Mohsen Mollahajiaghaei
Volume: 1
Issue: 3
Year: 2012
The common minimal dominating signed graph PDF available

Author(s): P. Siva Reddy | B. Prashanth
Volume: 1
Issue: 3
Year: 2012
The L(2,1)-choosability of cycle PDF available

Author(s): Haiying Zhou | Wai Chee Shiu | Peter Che Bor Lam
Volume: 1
Issue: 3
Year: 2012
Hamilton-connected properties in cartesian product PDF available

Author(s): Rushengul Hoshur | Elkin Vumar
Volume: 1
Issue: 3
Year: 2012
Subgroup intersection graph of finite abelian groups PDF available

Author(s): T. Tamizh Chelvam | M. Sattanathan
Volume: 1
Issue: 3
Year: 2012
On the spectra of reduced distance matrix of dendrimers

Author(s): Abbas Heydari
Volume: 2
Issue: 2
Year: 2013
Probabilistic analysis of the Zagreb index

Author(s): Ramin Kazemi
Volume: 2
Issue: 2
Year: 2013
Notes on the number of cliques and cycles in graphs

Author(s): Masoud Ariannejad | Mojgan Emami
Volume: 2
Issue: 2
Year: 2013
Modular chromatic number of $C_m square P_n$

Author(s): N. Paramaguru | R. Sampathkumar
Volume: 2
Issue: 2
Year: 2013
On schemes originated from Ferrero pairs

Author(s): Hossein Moshtagh
Volume: 2
Issue: 2
Year: 2013
Convolutional cylinder-type block-circulant cycle codes

Author(s): Mohammad Gholami | Mehdi Samadieh
Volume: 2
Issue: 2
Year: 2013
On the complexity of the colorful directed paths in vertex coloring of digraphs

Author(s): S. Saqaeeyan | Esmaeil Mollaahmadi | Ali Dehghan
Volume: 2
Issue: 2
Year: 2013
Degree resistance distance of unicyclic graphs PDF available

Author(s): Ivan Gutman | Linhua Feng | Guihai Yu
Volume: 1
Issue: 2
Year: 2012
Connected cototal domination number of a graph PDF available

Author(s): B Basavanagoud | Sunilkumar M Hosamani
Volume: 1
Issue: 2
Year: 2012
On the girth of Tanner (3,7) quasi-cyclic LDPC codes PDF available

Author(s): Mohammad Gholami | Fahime Sadat Mostafaiee
Volume: 1
Issue: 2
Year: 2012
The order difference interval graph of a group PDF available

Author(s): P. Balakrishnan | R. Kala
Volume: 1
Issue: 2
Year: 2012
On the values of independence and domination polynomials at specific points PDF available

Author(s): Saeid Alikhani | Mohammad Hossein Reyhani
Volume: 1
Issue: 2
Year: 2012
Some results on characterization of finite group by non commuting graph PDF available

Author(s): Mohammad Reza Darafsheh | Pedram Yousefzadeh
Volume: 1
Issue: 2
Year: 2012
Eccentric connectivity index and eccentric distance sum of some graph operations

Author(s): Buzohragul Eskender | Elkin Vumar
Volume: 2
Issue: 1
Year: 2013
A comprehensive survey: Applications of multi-objective particle swarm optimization (MOPSO) algorithm

Author(s): Soniya Lalwani | Sorabh Singhal | Rajesh Kumar | Nilama Gupta
Volume: 2
Issue: 1
Year: 2013
New skew Laplacian energy of simple digraphs

Author(s): Qingqiong Cai | Xueliang Li | Jiangli Song
Volume: 2
Issue: 1
Year: 2013
Bounding the domination number of a tree in terms of its annihilation number

Author(s): Nasrin Dehgardai | Sepideh Norouzian | Seyed Mahmoud Sheikholeslami
Volume: 2
Issue: 1
Year: 2013
Gray isometries for finite $p$-groups

Author(s): Reza Sobhani
Volume: 2
Issue: 1
Year: 2013
The common minimal common neighborhood dominating signed graphs

Author(s): P.Siva Kota Reddy | K.R. Rajanna | Kavita S Permi
Volume: 2
Issue: 1
Year: 2013
Minimal, vertex minimal and commonality minimal CN-dominating graphs PDF available

Author(s): Anwar Saleh Alwardi | N. D. Soner
Volume: 1
Issue: 1
Year: 2012
Product-cordial index and friendly index of regular graphs PDF available

Author(s): Wai Chee Shiu | Kwong Harris
Volume: 1
Issue: 1
Year: 2012
k-Tuple total domination and Mycieleskian graphs PDF available

Author(s): Adel P. Kazemi
Volume: 1
Issue: 1
Year: 2012
Note on edge distance-balanced graphs PDF available

Author(s): M. Tavakoli | H. Yousefi-Azari | Alireza Ashrafi
Volume: 1
Issue: 1
Year: 2012
On the total domatic number of regular graphs PDF available

Author(s): H. Aram | S.M. Sheikholeslami | L. Volkmann
Volume: 1
Issue: 1
Year: 2012
Complexity indices for the travelling salesman problem and data mining PDF available

Author(s): Dragos Cvetković
Volume: 1
Issue: 1
Year: 2012
Why do you need a reservation system?      Save time & money - Smart Internet Solutions